On the asymptotics of a class of double integrals depending on two parameters
Doklady Akademii Nauk, Tome 247 (1979) no. 5, pp. 1064-1068
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_247_5_a8,
author = {V. \`E. Sadykhov},
title = {On the asymptotics of a class of double integrals depending on two parameters},
journal = {Doklady Akademii Nauk},
pages = {1064--1068},
year = {1979},
volume = {247},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_247_5_a8/}
}
V. È. Sadykhov. On the asymptotics of a class of double integrals depending on two parameters. Doklady Akademii Nauk, Tome 247 (1979) no. 5, pp. 1064-1068. http://geodesic.mathdoc.fr/item/DAN_1979_247_5_a8/